Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Turaev genus, knot signature, and the knot homology concordance invariants


Authors: Oliver T. Dasbach and Adam M. Lowrance
Journal: Proc. Amer. Math. Soc. 139 (2011), 2631-2645
MSC (2010): Primary 57M25, 57M27
Published electronically: December 22, 2010
MathSciNet review: 2784832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give bounds on knot signature, the Ozsváth-Szabó $ \tau$ invariant, and the Rasmussen $ s$ invariant in terms of the Turaev genus of the knot.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M25, 57M27

Retrieve articles in all journals with MSC (2010): 57M25, 57M27


Additional Information

Oliver T. Dasbach
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803-4918
Email: kasten@math.lsu.edu

Adam M. Lowrance
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242-1419
Email: alowrance@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10698-6
PII: S 0002-9939(2010)10698-6
Received by editor(s): March 9, 2010
Received by editor(s) in revised form: July 6, 2010
Published electronically: December 22, 2010
Additional Notes: The first author was partially supported by NSF-DMS 0806539 and NSF-DMS FRG 0456275.
The second author was partially supported by NSF-DMS 0739382 (VIGRE) and NSF-DMS 0602242 (VIGRE)
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.